# SDR USAA20100723BB044

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CLT - FLT 1422  EN ROUTE SXM TO CLT.  AN ACRID SMELL WAS NOTED IN THE COCKPIT, IT SMELLED LIKE DUCTS.  TURNED OFF THE LEFT BLEED SWITCH AND THE SMELL DISSIPATED.  MAINTENANCE WAS UNABLE TO DUPLICATE.  RAN BOTH ENGINES, ISOLATED THEM FOR SMELL, NO SMELLS NOTED.  OPEN/CLOSED THE ENGINES TO LOOK FOR LEAKS, NONE WERE NOTED.  ISOLATED PACKS, NO PROBLEMS.  ALSO CHECKED APU, FOUND BOTH RECIRC FILTERS VERY DIRTY.  CHANGED BOTH FILTERS.
